CSN Login
Members Online: 18

Curious about "the itch"?

nanniebgood
Posts: 42
Joined: Oct 2012

Just curious if anyone else and im sure there are, has develope a terrible bout of feminin itching since breast surgery and starting Arimidex. I know its lack of estrogen but my goodness i'd like to take a steel brush to it!! ive tried various OTC measures but no help at all. Will it settle down or get worse! The things that come up after cancer surgery are uncountable, really!! Surgeon has now put to a 4 month cycle and go back to onco for 2nd time next month. Im feeling more like myself and have just gotten my "boobies", those things weigh 7lbs, but i stand better and feel better but i can honestly say that at the end of the day i'm ready to take the "boobies" off!! who would have thought!! I may not post much but i visit everyday, this site is still a blessing to me, thanks to everyone who has helped me. jan

dianehelen's picture
dianehelen
Posts: 131
Joined: Nov 2012

Years ago i used to get a recurring and chronic "itch" like you are talking about. After seeing several doctors, finally my ob/gyn gave me a rx for Clobetasol Propionate .05% cream. It was like a magic ointment, and was the only thing that really did the trick.

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

I don't have any advice for you on the itch. (I'm triple neg IBC, so no hormone treatments for me.) But I understand exactly about the boobies, my daughter calls them 'foobs' (Fake boobs). BTW, mine are 10 lbs. On days that I'm not going anywhere I often don't wear them at all, even though my posture is better with them.

Merry Christmas,

Linda

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network